# SDR DJFA2009022

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N833LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 528291
- Aircraft time: 7,811 hours, 4,878 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Seal
- Part number: MS287783
- Condition: Leaking
- Location: Brake Controller
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON LANDING, COPILOT'S RT BRAKE PEDAL FAILED TO OPERATE.  PEDAL WAS PUSHED TO THE FLOOR WITH NO RESULTING BRAKING ACTION ON THE ACFT.  MX DISCOVERED THE BRAKE CONTROLLER SEAL LEAKING AT THE RT SIDE FITTING.  THE SEAL WAS REPLACED.
